# SDR IPXA2023090530497

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 54,730 hours, 8,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: BN104932
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NOT ILLUMINATE AT JUST BIHIND OF  FLT DECK ENTRANCE. REPLACED M5169 EMERGENCY LIGHT POWER SUPPLY & EMER LIGHT BATTERY IAW AMM 33-51-04/201. EMERGENCY LIGHT OPERATION CHECK OK IAW AMM 33-51-00/501
